# SDR ASAA1158761

- Difficulty date: January 11, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 10,340 hours, 3,334 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STARTING 1 ENGINE APU GENERATOR DROPPED OFFLINE WHEN N1 RPM AT 50 PERCENT. TRIED TO START NR 2 ENGINE COULD ONLY GET 10 PERCENT N2 DUCT PRESSURE LOW.  PERFORMED APU BITE CHECK FOUND FAULT CODE 49 52289.  ACCOMPLISHED FIM TASK 49 54 00 810 808 STEPS F (1).  CLEARED ALL APU FAULTS.  PERFORMED SEVERAL ENG STARTS REF MM 71 00 00.  ALL STARTS NORMAL.  GROUND VERIFICATION SUCCESSFUL.  PERFORMED APU BITE CHECK NO FAULTS LOGGED.
